# SDR ANCF2011112900106

- Difficulty date: November 29, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N589AV
- Make and model: Airbus A318-111
- Aircraft serial: 2575
- Aircraft time: 1,879,408 hours, 10,789 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: SA7829
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 1,879,408 hours, 10,789 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE FELL OUT (OR PARTIALLY DEPLOYED) AFTER DOOR WAS OPENED.  IN ACCORDANCE WITH AIRBUS TASKS 25-62-44-000-002 & 25-62-44-400-006 THE ESCAPE SLIDE PACK-ASSY WAS REMOVED AND REPLACED.  IN ACCORDANCE WITH AIRBUS TASK N° 52-10-00-610-001 THE REPLACEMENT OF THE DIAGRAM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER WAS ACCOMPLISHED.
